# SDR FWTA201312110006

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: CCCZZ
- Make and model: Boeing 767-38E
- Aircraft serial: 75756
- Aircraft time: 79,075 hours, 17,475 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP SYS EICAS MESSAGE, TE FLAP DISAGREE, DISPLAYED, TE LIGHT ON.  WHEN ANY TE FLAP POSITION SELECTED, FLAPS FAIL TO MOVE TO SELECTED POSITION.  TE FLAP SYSTEM EICAS MESSAGE, TE FLAP SHUT DOWN, DISPLAYED.  DECLARED EMERGENCY, FOLLOWED NO NORMAL LANDING PROCEDURE, LANDING UNEVENTFUL.
